MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG UCENTUM; POLYAXIAL SCREW, 6.5MM DIA. 50MM LENGTH

ULRICH GMBH AND CO. KG UCENTUM; POLYAXIAL SCREW, 6.5MM DIA. 50MM LENGTH
Model Number CS 3802-065-050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to user information, the doctor conducted a revision surgery due to instability in the construct.During the operation it was found that one screw was broken.The broken screw was partially removed.The screw tip could not be removed and was left in the patient.

Brand Name
UCENTUM
Common Device Name
POLYAXIAL SCREW, 6.5MM DIA. 50MM LENGTH
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM  89081
MDR Report Key20240486
Report Number3005823819-2024-00019
Device Sequence Number15494596
Product Code NKG
UDI-Device Identifier04052536078844
UDI-Public4052536078844
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3802-065-050
Device Catalogue NumberCS 3802-065-050
Device Lot NumberU035288
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/19/2024
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age50 YR
Patient SexMale
Patient Weight130 KG